MAUDE Adverse Event Report: MEDCAD ACCUPLAN, ACCUPLATE 3DTI; TITANIUM HYBRID GUIDE AND 3D PRINTED TITANIUM LEFORT PLATE

MEDCAD ACCUPLAN, ACCUPLATE 3DTI; TITANIUM HYBRID GUIDE AND 3D PRINTED TITANIUM LEFORT PLATE
Model Number ZB-KT001-H, ZB-3DT011
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was confirmed by the sales rep.That the surgeon was able to complete the surgery with a slight delay and the misalignment did not affect the surgical outcome.No additional surgery required.
 
Event or Problem Description
The predictive holes didn't align with the plate.

Brand Name
ACCUPLAN, ACCUPLATE 3DTI
Common Device Name
TITANIUM HYBRID GUIDE AND 3D PRINTED TITANIUM LEFORT PLATE
Manufacturer (Section D)
MEDCAD
501 s 2nd ave.
suite a -1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd ave
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key24558477
Report Number3009196021-2026-00006
Device Sequence Number18350103
Product Code DZJ
UDI-Device Identifier00810007631219
UDI-Public(01)00810007631219(10)262733SIE
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZB-KT001-H, ZB-3DT011
Device Catalogue NumberZB-KT001-H, ZB-3DT011
Device Lot Number262733SIE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale
Patient Weight54 KG